# SDR WX0A2017063073268

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- Aircraft time: 54,376 hours, 37,090 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR OBSERVED DURING CLIMB.  R & R THE LEFT AND RIGHT PRESSURE REGULATING VALVES,  RECIRCULATION FAN FILTER, AND COALESCER BAG.
